# SDR WRLA2009094

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2-CHK IN TPE INSPECTION FOUND NR 2 ENG PYLON UPPER PANEL 457BR AND 457FR RIVET HOLES DAMAGED 20EA.  REPAIRED NR 2 ENG PYLON UPPER IAW EGAT EI W2009A54B-498 REV 00.  CONDITION CHECK NORMAL & JOB COMPLETE.
